# SDR DL73K970041

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314DA
- Make and model: Boeing 737232
- Aircraft serial: 23086
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN AT THE L2 DOOR CUTOUT IN THE UPPER AFT CORNER.  THE CRACK WAS IN THE INNER LAYER OF THE BONDED SKIN ASSEMBLY AND WAS APPROX 1.75 IN LENGTH.  REPAIRED PER BACO S/B 737-53-1149.
